# SDR HYIA20200921001

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N409BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0651
- Aircraft time: 28,782 hours, 19,625 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Part number: MS29513125
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A FUEL SMELL IN COCKPIT.  MAINTENANCE INSPECTED AND FOUND THE CABIN HEATER FUEL FILTER BOWL LEAKING.  REMOVED AND REPLACED THE BOWL SEAL WITH NO FURTHER DEFECTS NOTED.
